Hello Guest

Just prescribed Adderall, will it interfere with healing?

  • 3 Replies
  • 2029 Views
Just prescribed Adderall, will it interfere with healing?
« on: April 05, 2009, 08:48:55 AM »
I am 2 months post-op.  Was just prescribed Adderall (dextroamphetamine) for ADHD.  Will this interfere with my healing?  I know we are not supposed to use nicotine, assumedly because of the vasocontriction effects - is there a similar concern with Adderall?

Also, I have seen on some lists that it can cause gynecomastia.  Should I be concerned about regrowth?

Thanks.

Linkback: https://www.gynecomastia.org/smf/index.php?topic=17336.0

Re: Just prescribed Adderall, will it interfere with healing?
« Reply #1 on: April 28, 2009, 08:46:24 PM »
also interested in an answer to this..Dr. Jacobs? Dr. Bermant?

Re: Just prescribed Adderall, will it interfere with healing?
« Reply #2 on: May 03, 2009, 08:47:54 PM »
anyone?

Re: Just prescribed Adderall, will it interfere with healing?
« Reply #3 on: July 08, 2009, 09:33:39 PM »
Any Dr's?

I also notice it's on Dr. Bermant's list of drugs that can cause gynecomastia...


xx
adderall after surgery?

Started by x1x1x1x1 on Ask a Doctor

3 Replies
7019 Views
Last post June 18, 2013, 11:50:15 AM
by DrPensler
xx
Can Marijuana&Adderall cause gynecomastia?

Started by Kuba182B on Gynecomastia Talk

5 Replies
5935 Views
Last post January 30, 2013, 07:31:01 AM
by M233V
xx
Right-incision healing(or not healing) in a very weird way

Started by bob1234 on Ask a Doctor

5 Replies
1799 Views
Last post November 22, 2014, 12:32:48 PM
by Dr. Elliot Jacobs
xx
do you get prescribed antibiotics?

Started by nonini on Gynecomastia Talk

2 Replies
1526 Views
Last post October 09, 2006, 06:49:24 PM
by Paa_Paw